# SDR DALA1125099856

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 77,092 hours, 77,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STA 37 RBL 6 SUPPORT CHANNEL CRACKED AT FASTENER.  REMOVED CRACKED SUPPORT ANGLE FROM NOSE WHEEL WELL STA 37 RBL 6 IAW DC9 SRM 51-30-2.  FABRICATED NEW ANGLE FROM .050 2024-T IAW DC9 SRM 53-13-1 AND DC9 SRM 51-10-2 & 51-10-4.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED NEW ANGLE IAW DC9 SRM 51-30-2.
